MAUDE Adverse Event Report: TRIMED, INC. DRILL 4.0, 220MM CANNULATED

TRIMED, INC. DRILL 4.0, 220MM CANNULATED
Model Number DRILL-4.0/220C
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/27/2018
Type of Reportable Event Malfunction
Event or Problem Description
Trimed received the following report on (b)(6) 2018 from trimed sales member located in the united states, regarding the drill 4.0, 220mm cannulated: during an intra-operative procedure, it was discovered that the drill 4.0, 220mm cannulated (drill-4.0/220c) had malfunctioned.The surgeon used a replacement drill which had the same outcome.The surgeon then used a third drill to successfully complete the surgery.This incident did not cause any further harm to the patient.This is the first time this type of malfunction has been reported, for the drill-4.0/220c, to trimed.
 
Additional Manufacturer Narrative
Testing was completed for drills from the same lot and the actual device was evaluated.

Brand Name
DRILL 4.0, 220MM CANNULATED
Common Device Name
DRILL 4.0, 220MM CANNULATED
Manufacturer (Section D)
TRIMED, INC.
27533 avenue hopkins
santa clarita CA 91355
MDR Report Key7838818
Report Number2031009-2018-00051
Device Sequence Number11214612
Product Code LXH
UDI-Device Identifier00842188109676
UDI-Public00842188109676
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRILL-4.0/220C
Device Catalogue NumberDRILL-4.0/220C
Device Lot Number000878
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/31/2018
Supplement Report FDA Received Date10/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1